# SDR UPS99830944

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE FRAME AT STA 80 LT O/B NOSE WHEEL WELL IS DAMAGED.  REC'D SERVICEABLE FRAME SECTION FROM AIRCRAFT (S/N 46038), HEAT TREATED REPAIRS DOUBLERS 7075-0--063 TO 7075-T6 IAW TPS 1003 REV A.  FABBED DOUBLERS IAW REO 06791.  DYE PENT REPAIR DOUBLERS IAW MIL STD .153 7B.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-20D & 51-1-11.
